# SDR CALA2025060905395

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 64,579 hours, 23,952 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS116080294
- Condition: Kinked
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FROM CAPTAIN: HYDRAULIC SYSTEM "B" TOTAL QTY LOSS (0), PRESSURE 60. BRAIDED LINE FROM THE BOTTOM OF THE R HYDR ACCOUSTIC FILTER IS THE LEAK. FOLLOWING FIM  29-10 TASK 811. (SYS B HYD PRESSURE BELOW 2800PSI). FOUND HOSE AS116-08-0294 LEAKING WITH SHARP BEND. NOTICED ELBOW AS4138T0808 MISSING ON BOTTOM OF ACCOUSTIC FILTER. IPC 29-11-21-11 ITEM 160. REPLACED HOSE AS116-08-0294 AND INSTALLED ELBOW AS4138T0808 THAT WAS MISSING ON BOTTOM OF ACCOUSTIC FILTER. IPC 29-11-21-11 ITEM 160. RAN HYDRAULICS WITH ELECTRIC AND MOTOR DRIVEN PUMPS. NO LEAKS NOTED AT THIS TIME. SYSTEM PRESSURE SATISFACTORY. SEE L/P 5107815 FOR EMDP AND EDP CASE DRAIN FILTER INSPECTION.
